# SDR 2008UALA02886

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 36,623 hours, 4,464 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: L5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 5L HARD TO ARM AND DISARM.  FOUND FLOOR FITTING LOOSE.  SECURED FITTING DOOR OPERATES GOOD. AC OK FOR SERVICE.
